Risks and benefits, side effects, and costs of anti-estrogen medications. Note: Please remember that there are good experiences and bad with ALL treatments and this is a safe place to share YOUR experience, not to be influenced or influence others.
Posted on: Sep 26, 2020 09:22AM - edited Sep 26, 2020 09:23AM by Dovely
I just found out yesterday after an ultrasound that my uterine lining is thickening. She said it did not show any signs of malignancy. I will know more next week, I could only talk to my doc's nurse who couldn't answer too many questions. I'm assuming it's from Tamoxifen at this point. I have been on it for two years and neither my MO or my GP had suggested a baseline ultrasound until this past month when I had a particularly painful ovulation (no spotting though). My periods have been very regular and the flow is the same as they were before. I don't like Tamoxefin and have a few side effects, none are unbearable. She said if I have extreme pain or abnormal bleeding it will be treated otherwise we just “watch it". This is unsettling to me. So if I do have increased pain I may have cancer again? Or I may have to have my uterus removed? Or a D&C? Ugh. So I'm taking a medication to prevent cancer that may also give me cancer. Anyone else dealt with this? Also- that mid cycle pain was pretty bad. I was stranded on the couch with a heating pad for two days, but after that, it totally went away.